Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal-respiradal and blurred vision

Posted by anita on March 12, 1999, at 16:49:59

In reply to Lamictal-respiradal and blurred vision, posted by Ruth on March 10, 1999, at 20:07:57

I've seen blurred vision listed as a possible side effect of lots of meds. I wear contact lenses and on a couple of ADs I
had to have my prescription changed because, weirdly enough, the shape of my eyeball changed. Apparently this can happen
with birth control pills too. So, I would say it would be worth seeing an eye doc, whatever the cause may be.

good luck and better sight,




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anita thread:3584